Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2013, Article ID 486013, 9 pages
http://dx.doi.org/10.1155/2013/486013
Research Article

Fibonacci Collocation Method for Solving High-Order Linear Fredholm Integro-Differential-Difference Equations

Department of Mathematics, Celal Bayar University, Muradiye, 45140 Manisa, Turkey

Received 8 May 2013; Accepted 27 June 2013

Academic Editor: Irena Lasiecka

Copyright © 2013 Ayşe Kurt et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ayşe Kurt, Salih Yalçınbaş, and Mehmet Sezer, “Fibonacci Collocation Method for Solving High-Order Linear Fredholm Integro-Differential-Difference Equations,” International Journal of Mathematics and Mathematical Sciences, vol. 2013, Article ID 486013, 9 pages, 2013. https://doi.org/10.1155/2013/486013.